# SDR 99ZZZX3915

- Difficulty date: September 16, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N98904
- Make and model: Cessna 310R
- Aircraft serial: 310R1240
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Bellcrank
- Part number: 08421043
- Condition: Failed
- Location: Nlg
- Part time: 8,012 hours
- Stage of operation: NR
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

WHEN PILOT SELECTED GEAR DOWN, HEARD LOUD NOISE IN NOSE, HAD 3 GREEN LIGHTS AND NO HORN, LANDED WITHOUT INCIDENT.  FOUND NOSE GEAR INBOARD BELLCRANK BROKEN AND BOLT BENT.  GEAR WAS RIGGED TO SPECS 2 MONTHS PRIOR.  SUSPECT GEAR MOTOR BRAKE INOPERABLE AND GEAR WENT PAST UPLIMIT SWITCH AND JAMMED IN UP POSITION.  UPLOCK HOOK AND BOLT ALSO BENT.
